标题:A modified weak Galerkin finite element method for a class of parabolic problems
作者:Gao, Fuzheng; Wang, Xiaoshen
作者机构:[Gao, Fuzheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Xiaoshen] Univ Arkansas, Dept Math, Little Rock, AR 72204 U 更多
通讯作者:Gao, F
通讯作者地址:[Gao, FZ]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
出版年:2014
卷:271
页码:1-19
DOI:10.1016/j.cam.2014.03.028
关键词:MWG-FEM; Weak gradient; Parabolic problem; Error estimate
摘要:In this paper, we consider the solution of parabolic equation using the modified weak Galerkin finite element procedure, which is named as MWG-FEM, based on the conception of the modified weak derivative over discontinuous functions with heterogeneous properties, in which the classical gradient operator is replaced by a modified weak gradient operator. Optimal order error estimates in a discrete L-2 norm and H-1 norm are established for the corresponding modified weak Galerkin finite element solutions. Finally, we numerically verify the convergence theory for the MWG-FEM through some examples. (C) 2014 Elsevier B.V. All rights reserved.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:10
Scopus被引频次:9
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84899422630&doi=10.1016%2fj.cam.2014.03.028&partnerID=40&md5=3e12dfef608576bc0371c63e19b5bfbe
TOP